# SDR TSAA9833038

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23292
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 963100211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND POSITION NR 2 EMERGENCY FLOOR LIGHT INOPERATIVE.  REPLACED FLOOR LIGHT ASSY, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  TAT:  33,513:14 HOURS.  TAC:  39,735.  (X)
